Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M.B. Oberguggenberger and E.E. Rosinger
Title: Solution of continuous nonlinear PDEs through order completion
Additional book information: North-Holland Math. Stud., vol. 181, North- Holland, Amsterdam, London, and New York, 1994, xvi + 432 pp., ISBN 0-444-82035-3, $143.00

References [Enhancements On Off] (What's this?)

  • 1. J.-F. Colombeau, New Generalized Functions and Multiplication of Distributions, North-Holland Math. Stud., vol. 84, North-Holland, Amsterdam, London, and New York, 1984.MR 86c:46042
  • 2. ------, Multiplication of Distributions, Springer Lecture Notes in Mathematics, vol. 1532, Springer-Verlag, Heidelberg, 1992. MR 94h:46066
  • 3. Yu.V. Egorov, On the theory of generalized functions, Russ. Math. Surveys 45 (1990), 3-40. MR 92d:46097
  • 4. H.M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. 42 (1937), 416-460.
  • 5. E.E. Rosinger, Nonlinear partial differential equations, sequential and weak solutions, North-Holland Math. Stud., vol. 44, North-Holland, Amsterdam, London, and New York, 1980. MR 83i:35002
  • 6. L. Schwartz, Sur l'impossibilité de la multiplication des distributions, C.R. Acad. Sci. Paris 239 (1954), 847-848. MR 16:265

Review Information:

Reviewer: Yuri V. Egorov
Affiliation: Université Paul Sabatier (Toulouse-III)
Journal: Bull. Amer. Math. Soc. 33 (1996), 219-221
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society